# SDR DALA2016052004037

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, LT FILLET, BS 674-L27L, CRACKED STR IN BOX.  MARKED ON OUTSIDE. REPAIRED FORMER BS 674,  L27L IAW ER/A 545672-14, REV 0. ASSOCIATED ER/A 54-567214 ADDED FOR AC 9516.
